MAUDE Adverse Event Report: ST PAUL BCI; ESOPHAGEAL STETHOSCOPE TEMPERATURE SENSOR

ST PAUL BCI; ESOPHAGEAL STETHOSCOPE TEMPERATURE SENSOR
Model Number 8400
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device reading was inaccurate.No patient injury reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The monitor was powered up and the monitor kept performing an autozero, the monitor had no flowrate.The monitor was opened and the all tubing were full of fluid ingression which went all the way to the bench.The root cause of the reported issue was found to be improper handling of device that allowed water or fluid to enter the monitor.It was noted flowrate test, visual, occlusion test, factory calibration.The monitor came in for ?reading inaccurate? the customers comments were verified.The monitor was powered up and the monitor kept performing an autozero, the monitor had no flowrate.The monitor was opened and the all tubing were full of fluid ingression which went all the way to the bench.The bench, naphion tubing ang a tubing kit were all replaced for the monitor to have a flowrate of 128 ml/min (spec is 120+/-20 ml/min) and passed the factory calibration.Fluid ingression in the bench.User interface.Replaced the bench, tubing lit and naphion tubing.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BCI
Common Device Name
ESOPHAGEAL STETHOSCOPE TEMPERATURE SENSOR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15422606
Report Number3012307300-2022-19200
Device Sequence Number6554302
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public10610586036354
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8400
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown